Static fundamental solutions for a bi-material full-space

B. B. Guzina, R. Y.S. Pak

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

In this paper, the complete static response of two joined dissimilar half-spaces due to an arbitrary interior point load is derived. By means of a method of displacement potentials and integral transforms, a dual format of the solution in the form of a Hankel integral representation and algebraic closed-form expressions is presented. As illustrations, its analytical degeneration to benchmark solutions for a homogeneous medium as well as its variation under general geometric and material conditions are shown. The importance of the dual format of the bi-material solution in connection with the method of asymptotic decomposition to the development of a rigorous treatment of its dynamic counterpart is also demonstrated.

Original languageEnglish (US)
Pages (from-to)493-516
Number of pages24
JournalInternational Journal of Solids and Structures
Volume36
Issue number4
DOIs
StatePublished - Feb 1 1999

Fingerprint Dive into the research topics of 'Static fundamental solutions for a bi-material full-space'. Together they form a unique fingerprint.

Cite this